# SDR AALA202106216983

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 36,301 hours, 14,185 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR ON AILERON HINGE ARM 2 HINGE PIN ON RIGHT HAND WING. REPLACED PIN PER AMM 27-14-41-400-001-A.
